# SDR RAIA2009042700005

- Difficulty date: April 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 26,315 hours, 22,242 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5571 - STL - RIGHT MLG WOULD NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK BOX.  OPERATIONAL CHECK OF THE EXTENSION AND RETRACTION SYSTEM CHECKED GOOD.
